Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Psychiatric Topics
|laadi bug - Sun Dec 21, 2003 10:58 pm|
Hi, I just stumbled onto this forum as I was doing a search for some meaning of all of my symtoms and problems.
I am a 56 year old female. I have had 3 children (all grown now). I have been menopausel now about 4-5 years. No periods. Many hot flashes but do not take any HRT's for it. I am ok with that. No meds to speak of but 25 mg. for high blood pressure. Very occasionally it runs high#- but seldom.I am basically very healthy as far as I know and very active. Sleep well. Do not get up to urinate til 7am.No surgerys, only tubligation 25 yrs. ago. Had Colonoscopy 2 years ago and all well, took out one small polyp and added that "I had dreadful hemmoroids".
Problem / rather symptoms: Occasionally, about 4 times a year for the past 3 or so years, I begin to feel extremely tired and worn out, then I notice my hemmoroids are acting up a little, I hurt lower back quite severe, I fell as though I am running slight low grade fever but when checked, I am not. My nodes on side of neck seem to feel tender and a little swollen, my legs ache, my arms ache, legs tingle and hands tingle. My stomach is tender and bloats easily and is bloated most of the time during all of these symptoms. My hemmoroids soon become very inflammed if I do not take good care them. I will add that I am highly strung, meaning that I stess a lot and feel it often in my neck muscles, etc. Also, Ihave pshorisises ( itching skin) and very severe on my legs, arms and hands. I have had this for 25 years at least.
I have noticed that stress seems to bring all the above symptoms on. Also, standing on my feet a lot.
Feels to me like my entire nervous system is upset at this time. Ihave nervous stomach. I feel tired extremely. My stomach almost feels as though it is burning inside.
I have been told I have Irritable Bowel Syndrome. I have been told that my menopause causes various weird things and it all will pass. I have been checked yearly and most of all blood things are ok. Slight colestrol but not too bad. no meds.
Please help me becaouse I cannot not get any one out here to really listen it seems and unfortunately I have no insureance so Many tests would be difficult.
Thanks for any ideas
Could all of these thing s be caused from severe hemmoroids? The reason I ask it that is the ONE COMMON DENOMINATOR each time I feel this way.
|sisohel - Mon Dec 22, 2003 2:08 pm|
I think you should consult your family physician who acn have an interview with you and refer you for a surgeon or a psychiatrist,
|minera - Thu Nov 03, 2005 10:59 pm|
I am close to your age, female and having very similar problems.
I have never had hemmoroids as far as I could tell or else there were no symptoms. I read somewhere stress plays a part, and I have been under that for the past year. I spend a lot of time worrying about my physical problems, and body changes which add to the stress no doubt. Hormone therapy caused my fibroids to flare up It is all the more frustrating when all my physical complaints, are chalked off as 'mental' problems. :(
Psychiatry might help with the emotional changes of menopause and getting older but I don't think it will do much to relieve my hemmoroids. What I am wondering is if my menopausal symptoms cause/affect my hemmoroids and if it is normal part of aging, and if it is hormonal why do men have it?? My father had very painful bleeding hemmorids for years. No one suggested psychiatric help in his case.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.